Medical Questions > Conditions and Diseases > Acne and Skin Disorders Forum

Rashes on face after althea pills

Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
hello!
just want to ask what are the side effects of taking althea pills?
my OB prescribed it, because im having an ovarian abnormalities.. and should take this pill 3 times a day for 7days.. then after 2 days of my last dose of althea, i noticed my face having rash-like blemishes (whatever),, it's kinda itchy. i took up antihistamine, but it does not disappears.. so i think its because of the pill.
Did you find this post helpful?
|

replied September 24th, 2010
i am also taking the pills not for birth control but to cure my ovarian abnormalities too..but my OB told me to just take it at night not like you, 3 times a day...anyway in my own opinion i guess your hormones reacted differently esp. pills should be taken once a day (i believe that's the normal dosage) i hope everything will be back to normal... ask your OB too..maybe you need to change your brand...
|
Did you find this post helpful?

replied April 11th, 2014
ive been taking althea pills for about 1and half month, i noticed that pimples are everywhere on my face was it the effect of this pills? im using SOS a cream for treating pimples but it doesn't cure infact it worsen my breakouts please help me should i stop using it?
|
Did you find this post helpful?